zbMATH — the first resource for mathematics

Rings of quotients for a class of special Jordan rings. (English) Zbl 0285.17011

17C10 Structure theory for Jordan algebras
17C50 Jordan structures associated with other structures
16W10 Rings with involution; Lie, Jordan and other nonassociative structures
Full Text: DOI
[1] Erickson, T.S; Montgomery, S, The prime radical in special Jordan rings, Trans. amer. math. soc., 156, 155-164, (1971) · Zbl 0242.17011
[2] {\scI. N. Herstein}, On rings with involution, to appear. · Zbl 0286.16009
[3] Herstein, I.N, Topics in ring theory, (1969), University of Chicago Press Chicago, IL · Zbl 0232.16001
[4] Herstein, I.N; Montgomery, S, Invertible and regular elements in rings with involution, J. algebra, 25, 390-400, (1973) · Zbl 0257.16014
[5] Jacobson, N, ()
[6] Lanski, C, Rings with involution whose symmetric elements are regular, (), 264-270 · Zbl 0237.16012
[7] Lanski, C; Montgomery, S, Lie structure of prime rings of characteristic 2, Pacific J. math., 42, (1972) · Zbl 0243.16018
[8] McCrimmon, K, On Herstein’s theorems relating Jordan and associative algebras, J. algebra, 13, 382-392, (1969) · Zbl 0224.16027
[9] Montgomery, S, Rings with involution in which every trace is nilpotent or regular, Canad. J. math., 26, 130-137, (1974) · Zbl 0275.16014
[10] Tsai, C, The prime radical in a Jordan ring, (), 1171-1175 · Zbl 0187.30604
[11] Britten, D.J, On prime Jordan rings H(R) with chain condition, J. algebra, 27, 414-421, (1973) · Zbl 0274.16018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.